# SDR CALA9801915

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 10617844
- Condition: Discharged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT AFT CARGO DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  THE BATTERY PACK WAS REPLACED AND LIGHT WAS RELAMPED.
